# SDR ASAA2024020147629

- Difficulty date: January 27, 2024
- Submitted: February 2, 2024
- Operation: Air carrier
- Aircraft: N853VA
- Make and model: Airbus A320-214
- Aircraft serial: 05034
- Aircraft time: 34,713 hours, 11,812 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367150100000
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LESSOR ITEM: FLOOR PANEL 231MF- A MINIMUM AREAS OF DELAMINATION GROUNDED - YES. FOUND DELAMINATIONS TO BE OUT OF LIMITS IAW A320 SRM 53-02-00-283-001 RECEIVED NEW PANEL P/N= E5367150100000,PO# 1078065.1.PANEL TO BE INSTALLED ON N/R#35077 AND 9900
